Abstract

An asymptotically stable direct adaptive fuzzy PI sliding mode controller is proposed for a class of nonlinear uncertain systems. In contrast to other existing approaches of handling disturbances, the proposed approach does not require this bound to be known, only requiring that it exists. Moreover, a PI control structure is used to attenuate chattering. The approach is applied to stabilize an open-loop unstable nonlinear system as well as the Duffing forced-oscillation chaotic nonlinear system amid significant disturbances. Analysis of simulations reveals the effectiveness of the proposed method in terms of a significant reduction in chattering while maintaining asymptotic convergence.

Details

Title
DIRECT ADAPTIVE FUZZY PI SLIDING MODE CONTROL OF SYSTEMS WITH UNKNOWN BUT BOUNDED DISTURBANCES
Author
AKBARZADEH-TOTONCHI, MOHAMMAD-REZA; SHAHNAZI, REZA
Pages
33-51
Section
Research Paper
Publication year
2006
Publication date
Sep 2006
Publisher
University of Sistan and Baluchestan, Iranian Journal of Fuzzy Systems
ISSN
17350654
e-ISSN
26764334
Source type
Scholarly Journal
Language of publication
English
ProQuest document ID
2671898776
Copyright
© 2006. This work is published under https://creativecommons.org/licenses/by-nc/2.0/ (the “License”). Notwithstanding the ProQuest Terms and Conditions, you may use this content in accordance with the terms of the License.